Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Turnakit

Question for dan

Recommended Posts

Ok ive have been on your regimen in the past and it has cleared me up..I recently switched to just using BP at night...about a month ago I got 2 huge cysts..after that many others followed..There are two huge red marks and looks like the skin is damaged where the cysts were...Do you think it is safe to start the regimen again??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×